my son yesterday was given the amoxicillin and prednisone for his chest infection and it was also the first time giving him orange juice... he now has welts in spots on his body. obviously he is having a reaction to something. could the orange juice interact with theses medications
Amoxicillin is most likely as this is a common allergy. Citrus can also do this. Get him to a doctor or ER if this worsens. Call a doctor to see how much Benadryl he can take. You can also try a pharmacist for dosing. You didn't mention age and this too makes a difference with treatment.
Prednisone will not be the problem. I do suggest no more juice and stopping the amoxicillin to see if there is a change. Interaction of the juice is not likely. Watch him carefully and be sure he stays calm and quiet. Lots of water will help.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Jun 2010 • 1 answer
Posted 8 Aug 2014 • 2 answers
Posted 20 Dec 2014 • 2 answers
Posted 15 Aug 2016 • 0 answers
Posted 14 Sep 2016 • 0 answers